# SDR DL733950730

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263202
- Condition: Worn
- Location: Nr 4 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SIDE OF LOWER SKIN WAS FOUND WORN AT SECOND FROM I/B AFT TRACK CUTOUT, OF NR 4 MID FLAP.  REPAIRED PER SRM 57-53-01 WITH REF TO 51-70-10.
